# SDR 98UAL900107

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alarm
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR ALARM WENT OFF AND WOULD NOT SILENCE.
